MathSciNet Relay Station
MathSciNet bibliographic data
MR1999257 46E99 (32A38 46E22 46J10)
Douglas, Ronald G.; Misra, Gadadhar Equivalence of quotient Hilbert modules. Proc. Indian Acad. Sci. Math. Sci. 113 (2003), no. 3, 281–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement